# SDR IPXA2023031091723

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,566 hours, 15,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:*SDR FILED OPEN* AFTER LANDING & SHUTDOWN SLIDE WOULD NOT DISARM. THE HANDLE WOULD NOT TRAVEL TO FULL "DISARM" AFTER 10 TRIES IT FINALLY WAS FORCED OPEN TO DISARM POSITION. DMI PER MEL 52-11-01-2-3 DMI # M804615 ASSINED PLACARD INSTALLED DMP C/W NO INTERFERENCE OPE & CLOSE DOOR.  REMOVED DEBRIS CLEANED GRITBAR, SLIDER PARS RELUBRICATED IAW 52-10-30 A300 OPS CHECK GOOD ARM/DISARM STICKERS REMOVED THIS CLEARS M 804615
